MathSciNet Relay Station
MathSciNet bibliographic data
MR95124 (20 #1630) 04.00
Erdős, P.; Hajnal, A. On the structure of set-mappings. Acta Math. Acad. Sci. Hungar 9 1958 111–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement